# SDR ASOA201001076

- Difficulty date: August 4, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 16,292 hours, 14,346 cycles
- Engine: Ge CF34*
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664310
- Part serial: 0847
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ABNORMAL INCREASE OF FUEL IN CTR TANK.  FUEL IMBALANCE MESSAGE.  (ENROUTE, ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED)  R & R FUEL COMPUTER AND REFUEL/DEFUEL PANEL IAW AMM 28-41-16, OPS CHECK GOOD AND 28-25-16 OPS CHECK GOOD. (CLOSED)
